# SDR 99ZZZX1004

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421SR
- Make and model: Cessna 421C
- Aircraft serial: 421C1215
- System (JASC): 2400 · Electrical Power System
- Part: Terminal Strip
- Part number: MS2742Z4
- Condition: Failed
- Location: Electrical Sys
- Part time: 2,232 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR LUGS ON CABLES FROM ALTERNATORS TO TERMINAL STRIP CORRODED CAUSING HIGH RESISTANCE AND OVERHEATING UNDER FULL ALTERNATOR LOAD, NR 1 TERMINAL POST MELTED AWAY FROM TERMINAL STRIP ALLOWING PRIMARY DC WIRING TO CONTACT AIRFRAME STRUCTURE.  RESULT:  DUAL ALTERNATOR FAILURE, VERY RAPID BATTERY DISCHARGE.  SUBMITTER STATED TOTAL ELECTRICAL FAILURE RISK OF FIRE.
